# SDR UALA2009091402890

- Difficulty date: September 11, 2009
- Submitted: September 14, 2009
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 39,403 hours, 10,969 cycles
- Engine: Pwa PW4056
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 285T0012201
- Part serial: D04755
- Condition: Malfunctioned
- Location: Spoiler
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SPOILERS EICAS MESSAGE WITH SPOILERS LIGHT ON OVERHEAD PANEL.  REPLACED NR 3R SCM, OPERATIONAL CHECK GOOD.  NO EICAS MESSAGE DISPLAYED OR SPOILER LIGHT ON OVERHEAD PANEL.
